# SDR DALA2017012300567

- Difficulty date: January 22, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 77,671 hours, 59,179 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SKIN SPLICE PLATE HAS .50 INCH LONG CRACK APPROXIMATELY 13 INCHES RT OF LONGERON 1. THE OTBD END OF THE CRACK WAS LOCATED WITH HFEC, THE INBD END EXTENDS UNDER VERTICAL STAB RT ATTACH ANGLE MOUNT DOUBLER.  REPAIRED IAW PRI 554287-14 REV 0 AND COMPLIED WITH ER/A 554287-14 REV A.
